# SDR SWIA201335940

- Difficulty date: December 26, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 25,687 hours, 21,784 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT TWO FUSELAGE FRAMES JUST FWD OF THE AVIONICS BAY DOOR.  CORROSION IS LOCATED ON THE FWD & AFT SIDES OF THE FRAME AT FS 349.0 BETWEEN STRINGER 26 & STRINGER 27 LT OF BL 0.0 &  THE FWD AFT SIDES OF THE FRAME AT FS 333.0 BETWEEN STRINGER 26 & STRINGER 27 LT OF BL 0.0.   C-CHECK REPLACED LOWER SECTION OF FRAMES AT FS 349.00 & FS 333.00 IAW SRM.
